Re: anemic iguana
Posted by Roger on 2/26/2017, 12:35 am, in reply to "anemic iguana"
It sounds like he has a metabolic problem that is making him bleed and look pale. |
For humans, Xarelto and warfarin reduce blood's ability to clot (blood thinners). It's prescribed for people who are spontaneously having blood clots, which block the lungs and brain among others. Overdosing is fatal. They put it in rat poison. I wonder if your ig has eaten something that is causing this. A mouse that was killed by poison bait?
I can't even begin to think of something positive you could do to directly treat this thing. Raise his temperature and his humidity. If he's bleeding, then he's losing fluids, so he probably needs you to feed him supplemental water using a 3 cc dropper. If he doesn't need it, then feeding it to him can't hurt him.
But it's very clear that your ig needs to see an exotics vet right away. I doubt that anyone here has ever heard of such a thing.